# SDR R61A2022113000763

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 35,417 hours, 22,442 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FOR PARKING BRAKE NOT RELEASED AND THE PARKING BRAKE INDICATOR ILLUMINATED.  PILOT DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT. REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09 SYSTEM. OPS CHECKED GOOD.
